# SDR V0XD201310310195

- Difficulty date: October 15, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 24,264 hours, 17,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM BS 581 - 693.  BLENDED SEAT TRACK IAW REO 670-53-00-013, REV F AND EC/TC REO 670-53-00-013, REV B.
